# SDR AALA981913

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchangers
- Part number: 18406032
- Condition: Failed
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1004 - DURING CLIMB-OUT DFW, SMOKE AND ACIDIC FUMES REPORTED IN CABIN.  FIRST REPORTED IN MID CABIN.  FUMES CAUSED MILD BURNING SENSATION TO PASSENGERS EYES.  AIR INTERRUPTED, RETURNED, AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT ACMS HEAT EXCHANGERS AND PERFORMED PACK BURN, FUMES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
